# SDR REXA2013081601469

- Difficulty date: August 16, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 13,906 hours, 8,773 cycles
- Engine: Ge CF348C5
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Condition: Leaking
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORT A STRONG ODOR IN CABIN.  ODOR BEGAN WHEN PACKS STARTED.  STRONG "OILY" ODOR.  ODOR IMPROVED AFTER A TIME, BUT REMAINED IN THE CABIN.  ODOR SEEMED STRONGER IN SOME AREAS. PRIMARILY AROUND ROWS 5 AND 6. WHEN PACKS WERE OFF, ODOR WENT AWAY.  FOUND LEAK AT THE 5 O`CLOCK POSITION OF FUEL NOZZLES.
